Robust decentralized adaptive control for interconnected systems with time delays
Hua, Changchun and Guan, Xinping and Shi, Peng (2005) Robust decentralized adaptive control for interconnected systems with time delays. Journal of Dynamic Systems Measurement and Control, 127 (4). pp. 656-662. ISSN 0022-0434Full text for this resource is not available from the Research Repository.
The problem of robust stabilization for a class of time-varying nonlinear large-scale systems subject to multiple time-varying delays in the interconnections is considered. The interconnections satisfy the match condition, and are bounded by nonlinear functions that may contain a high-order polynomial with a time delay. Without the knowledge of these bounds, we present adaptive state feedback controllers that are continuous and independent of time delays. Based on the Lyapunov stability theorem, we prove that the controllers can render the closed loop systems uniformly ultimately bounded stable. We also apply the result to constructing adaptive feedback controllers to stabilize a class of interconnected systems whose nominal systems are linear. Finally, several examples are given to show the potential of the proposed techniques.
|Uncontrolled Keywords:||ResPubID19014; robust control, decentralised control, interconnected systems, delays, time-varying systems, nonlinear control systems, adaptive control, state feedback, Lyapunov methods, polynomials|
|Subjects:||Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)|
|Date Deposited:||30 May 2011 05:35|
|Last Modified:||13 Feb 2015 05:34|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||7 - View on Scopus|
Repository staff only